# SDR 2025F00092

- Difficulty date: April 13, 2025
- Submitted: April 13, 2025
- Operation: General aviation
- Aircraft: PZPTB
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000039
- Aircraft time: 4,478 hours, 5,194 cycles
- Engine: Pwa PT6A34
- Engine time: 4,478 hours, 5,194 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Loose
- Location: Zone 100
- Part time: 4,478 hours, 5,194 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: O

## Discrepancy

THERE ARE FOUR RIVETS AROUND THE MLG FRAMES (INSIDE THE FUSELAGE, ALONG THE SEAT TRACKS) THAT ARE SMOKING (TWO ON THE RIGHT SIDE OF THE FUSELAGE, TWO ON THE LEFT SIDE).  ON ANOTHER KODIAK 100 OUR ORGANIZATION OPERATES IN KALIMANTAN, INDONESIA, ONE OF THESE RIVETS SHEARED AND LED TO SUBSEQUENT INSPECTIONS THAT REVEALED OTHER SMOKING, ALMOST SHEARED RIVETS AND A CRACKED FRAME.  BECAUSE OF THIS WE HAVE BEEN PAYING CLOSER ATTENTION TO THESE RIVETS AND FOUND THEM SMOKING ON A KODIAK WE OPERATE UNDER SURINAMESE REGISTRATION (PZ-PTB) IN ANOTHER LOCATION.  THESE RIVETS ARE AT THE END OF A ROW OF 4 HI-LOCKS THAT HOLD A SIGNIFICANT FRAME PIECE IN PLACE.  IT SEEMS THAT THE ONE RIVET AT THE END OF EACH ROW IS SUFFERING FROM THE STRESSES OF BEING PLACED NEXT TO A SIGNIFICANTLY STRONGER SECTION OF THE FRAME.  THIS WAS FOUND ON A ROUTINE 100/200 HOUR PROGRESSIVE INSPECTION.  WE HAVE PHOTOS ON REQUEST.
